排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2015, Vol. 33 Issue (12): 1056-1061    DOI: 10.3969/j.issn.1674-8530.15.0129
Current Issue| Next Issue| Archive| Adv Search |
Partial port throttle performance based on standard orthogonal polynomial fitting
YUAN Shihao
Hangzhou Hangyang Group, Hangzhou, Zhejiang 310004, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn